Discrete subgroups of Lie groups
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque no. S131  (1985), p. 289-309
@incollection{AST_1985__S131__289_0,
     author = {Mostow, G. D.},
     title = {Discrete subgroups of Lie groups},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     pages = {289-309},
     zbl = {0605.22008},
     mrnumber = {837205},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__289_0}
}
Mostow, G. D. Discrete subgroups of Lie groups, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 289-309. http://www.numdam.org/item/AST_1985__S131__289_0/

[1] Borel (A.). - Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc., t. 61, 1955, p. 397-432. | Article | MR 72426 | Zbl 0066.02002

[2] Borel (A.). - Introduction aux Groupes Arithmétiques. - Hermann, 1969. | MR 244260 | Zbl 0186.33202

[3] Borel (A.), Harish-Chandra. - Arithmetic subgroups of algebraic groups, Ann. Math., t. 75, 1962, p. 485-535. | Article | MR 147566 | Zbl 0107.14804

[4] Bott (R.) - An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. Fr., t. 84, 1956, p. 251-282. | Article | MR 87035 | Zbl 0073.40001

[5] Bott (R.) - The stable homotopy groups of the classical groups, Ann. Math., t. 70, 1954, p. 313-337. | Article | MR 110104 | Zbl 0129.15601

[6] Cartan (É.). - La théorie des groupes finis et continus et l'Analysis Situs, Mém. Sc. Math., t. 52, 1930, p. 1-61, | JFM 56.0370.08

Cartan (É.). - La théorie des groupes finis et continus et l'Analysis Situs, Ouvres Complètes, Vol. I, p. 1165-1226. | JFM 56.0370.08 | MR 58523

[7] Deligne (P.), Mostow (G. D.). - Monodromy of hypergeometric functions and non-lattice integral monodromy. - Publ. I.H.E.S., 1985 (to appear). | MR 849651 | Zbl 0615.22008

[8] Euler (L.). - Specimen transformations singularis serierum, September 3, 1778. Nova Acta Petropolitana, Bd XII 1801, p. 58-78.

[9] Hirzebruch (F.). - Arrangement of lines and algebraic surfaces, Arithmetic and Geometry, Vol. II, Progress in Math, t. 36, 1983, p. 113-140, Birkhauser, Boston. | MR 717609 | Zbl 0527.14033

[10] Makarov (V. S.). - On a class of discrete groups in Lobachevsky space having an unbounded fundamental domain of finite measure, Dokl. Akad. Nauk SSSR, t. 167, 1966, p. 30-33. | MR 200348 | Zbl 0146.16502

[11] Malcev (A. I.). - On a class of homogeneous spaces, Izv. Akad. Nauk SSSR, Ser. Mat., t. 13, 1949, p. 9-32. | MR 28842

[12] Margulis (G. A.). - Arithmetic properties of discrete groups, Uspehi Mat. Nauk, t. 29, 1974, p. 49-98. | MR 463353 | Zbl 0298.22011

[13] Margulis (G. A.). - Discrete groups of motions of manifolds of non-positive curvature. - Proc. Int. Congr. of Math., Vancouver 1974. | MR 492072 | Zbl 0336.57037

[14] Mostow (G. D.). - The extensibility of local Lie groups of transformations and groups on surfaces, Ann. Math., t. 52, 1950, p. 606-636. | Article | MR 48464 | Zbl 0040.15204

[15] Mostow (G. D.). - Factor spaces of solvable groups, Ann. Math., t. 60, 1954, p. 1-27. | Article | MR 61611 | Zbl 0057.26103

[16] Mostow (G. D.). - Covariant fibering of Klein spaces II, Amer. J. Math., t. 84, 1962, p. 466-474. | Article | MR 142688 | Zbl 0123.16303

[17] Mostow (G. D.). - Strong Rigidity of Locally Symmetric Spaces. - Ann. Math. Studies, Vol. 78, Princeton Univ. Press, 1973. | MR 385004 | Zbl 0265.53039

[18] Mostow (G. D.). - On a remarkable class of polyhedra in Ch 2 , Pacific J. Math., t. 86, 1980, p. 171-276. | Article | MR 586876 | Zbl 0456.22012

[19] Mostow (G. D.). - On the existence of non-arithmetic monodromy groups, Proc. Nat. Acad. Sci., t. 78, 1981, p. 5948-50. | Article | MR 773821 | Zbl 0551.32024

[20] Mostow (G. D.). - Generalized Picard lattices arising from half-integral conditions, (to appear). | MR 849652 | Zbl 0615.22009

[21] Mostow (G. D.). - Lattices in U(n,1), (to appear). | MR 880377 | Zbl 0619.22013

[22] Mostow (G. D.), Tamagawa (T.). - On the compactness of arithmetically defined homogeneous spaces, Ann. Math., t. 76, 1962, p. 440-463. | MR 141672 | Zbl 0196.53201

[23] Mostow (G. D.), Siu (Y. T.). - A compact Kaehler surface of negative curvature not covered by the ball, Ann. Math., t. 112, 1980, p. 321-360. | Article | MR 592294 | Zbl 0453.53047

[24] Mumford (D.). - Geometric Invariant Theory, Springer, 1965. | Article | MR 214602 | Zbl 0797.14004 | Zbl 0147.39304

[25a] Picard (E.). - Sur les functions hyperfuchsiennes provenant des séries hypergéométriques de deux variables, Ann. ENS III, t. 2, 1885, p. 357-384. | JFM 17.0412.01 | MR 1508769

[25b] Picard (E.). - Sur les functions hyperfuchsiennes provenant des séries hypergéométriques de deux variables, Bull. Soc. Math. France, t. 15, 1887, p. 148-152. | Article | JFM 19.0429.01 | MR 1504014

[26] Raghunathan (M. S.). - Discrete subgroups of Lie groups. - Springer 1972. | Article | MR 507234 | Zbl 0254.22005

[27] Selberg (A.). - On discontinuous groups in higher-dimensional symmetric spaces, Intern. Coll. on Function Theory, Tata Inst., Bombay 1960, p. 147-164. | MR 130324 | Zbl 0201.36603

[28] Schwarz (H. A.). - Über diejenige Fälle, in welchen die Gaussische hypergeometrische Reihe eine algebraische Funktion ihres vierten Elementes darstellt, J. für Math., t. 75, 1873, p. 292-335. | MR 1579568

[29] Vinberg (E. B.). - Discrete groups generated by reflections in Lobachevsky spaces, Mat. Sb. (NS), t. 72 (114), 1967, p. 471-488. | MR 207853 | Zbl 0166.16303

[30] Vinberg (E. B.). - The unimodular integral quadratric forms Funkcional Anal, i Prilozhen t. 6, 1972. | MR 299557 | Zbl 0252.10027

[31] Vinberg (E. B.). - The non-existence of arithmetic crystallographic groups generated by reflections in Lobachevsky space of dimension 30, 1982, (preprint in Russian). | MR 774946

[32] Weyl (H.). - Theorie der Darstellung kontinuierlicher halb-einfacher Gruppen durch lineare Transformationen I, Math. Z., t. 23, 1925, p. 271-309 | Article | JFM 51.0319.01 | MR 1544744

Weyl (H.). - Theorie der Darstellung kontinuierlicher halb-einfacher Gruppen durch lineare Transformationen, II, III, Math. Z., t. 24, 1926, p. 328-376 ; p. 377-395. | Article | JFM 51.0319.01 | JFM 52.0116.02 | MR 1544770

[33] Terada (T.). - Fonctions hypergéométriques F 1 et fonctions automorphes I, Math. Soc. Japan, t. 35, 1983, p. 451-475. | Article | MR 702770 | Zbl 0506.33001

[34] Yoshida (M.). - Orbifold-uniformizing differential equations, Math. Ann., t. 267, 1984, p. 125-142. | Article | MR 737340 | Zbl 0521.58052